Please use this identifier to cite or link to this item:

Title: Periodic solutions for dynamic equations on time scales
Authors: Tsai, Long-Yi
Wu, S.-T.
Contributors: 應數系
Date: 2009
Issue Date: 2015-10-23 17:41:10 (UTC+8)
Abstract: The second order nonlinear dynamic system on time scales is considered. Some sufficient conditions for the existence of periodic solutions are given. Differential inequality techniques and the method of mixed monotony are used.
Relation: Tamkang Journal of Mathematics,40(2),173-191
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing